Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completeness theorem for singular biprobability models


Author: Miodrag Rašković
Journal: Proc. Amer. Math. Soc. 102 (1988), 389-392
MSC: Primary 03C70,; Secondary 03C75,03H05
DOI: https://doi.org/10.1090/S0002-9939-1988-0921005-2
MathSciNet review: 921005
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of the paper is to prove the completeness theorem for singular biprobability models. This also solves Keisler's Problem 5.4 in the singular case (see [3]). The case of absolute continuity is considered in [6].


References [Enhancements On Off] (What's this?)

  • [1] D. Hoover, Probability logic, Ann. Math. Logic 14 (1978), 287-313. MR 510234 (80b:03044)
  • [2] H. J. Keisler, Hyperfinite model theory, Logic Colloquium '76, edited by J. M. E. Hyland and R. O. Gandy, North-Holland, 1977, pp. 5-110. MR 0491155 (58:10421)
  • [3] -, Probability quantifiers, Chapter 14 in Model Theoretic Logics, edited by J. Barwise and S. Feferman, Springer-Verlag, 1985, pp. 509-556. MR 819545
  • [4] J. Los and E. Marczewski, Extension of measures, Fund. Math. 36 (1949), 267-276. MR 0035327 (11:717h)
  • [5] K. P. S. Rao Bhaskara and M. Rao Bhaskara, Theory of charges, Academic Press, 1983. MR 751777 (86f:28006)
  • [6] M. D. Rašković, Completeness theorem for biprobability models, J. Symbolic Logic 51 (1986), 586-590. MR 853841 (87j:03047)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C70,, 03C75,03H05

Retrieve articles in all journals with MSC: 03C70,, 03C75,03H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0921005-2
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society